# SDR A6WA2019080946768

- Difficulty date: August 2, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,427 hours, 34,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627S
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FS 605 FRANE HAS SEVERAL AREAS OF CORROSION FROM STGR 25R TO 23L.
